# SDR SWIA202265632

- Difficulty date: May 7, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N250SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000610
- Aircraft time: 13,372 hours, 9,891 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

300 RACK - BULKHEAD PANEL 351BZ IS CRACKED AT TOP END OF ANGLE.   (C CHECK RO 5/19/22)    REPAIRED BULKHEAD PANEL 351BZ  CRACKE AT TOP END OF ANGLE. BY CUTOUT AND FILLER AND DOUBLER FABRICATION AND INSTALLATION REF SRM 53-31-21 REPAIR TYPE III.REPAIR PARTS WEIGHT 3.98OZ DOES NOT AFFECT THE WEIGHT AND BALLANCE. EXTERNAL DET INSPECTION REQUIRED 10,000FC FROM 9891FC
